# SDR AWXA200700149

- Difficulty date: January 20, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Cracked
- Location: Bs 857-874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD SUPPORT STRAP CRACKED, BS 857 - BS 874, S25R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD SUPPORT STRAP, BS 857 - BS 874, S25R IAW B737-300 SRM 51-40-02.
